# SDR DALA1031281805

- Difficulty date: November 2, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 37,267 hours, 10,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT 37A ARE INOPERATIVE.  MAINTENANCE FOUND A CONNECTOR AT 37A LOOSE AND RECONNECTED.  SYSTEM OPERATION IS NORMAL. (2010-D1349) (DL764103070)
